# SDR MWEA99617

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140125
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23 AND 24 WAS CRACKED AT STATION 200 AND LONGERON 25 WAS CRACKED AT STATION 160.  MTC FABRICATED AND INSTALLED LONGERONS.
